Feuilletages riemanniens singuliers transversalement intégrables
Compositio Mathematica, Volume 95 (1995) no. 1, p. 101-125
@article{CM_1995__95_1_101_0,
     author = {Boualem, Hassan},
     title = {Feuilletages riemanniens singuliers transversalement int\'egrables},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {1},
     year = {1995},
     pages = {101-125},
     zbl = {0854.53031},
     mrnumber = {1314698},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1995__95_1_101_0}
}
Boualem, H. Feuilletages riemanniens singuliers transversalement intégrables. Compositio Mathematica, Volume 95 (1995) no. 1, pp. 101-125. http://www.numdam.org/item/CM_1995__95_1_101_0/

[B-H] R.A. Blumenthal and J. Hebda, De Rham decomposition theorem for foliated manifolds, Ann. Inst. Fourier 33(2) (1983) 133-198. | Numdam | MR 699494 | Zbl 0487.57010

[Ca] G. Cairns, A general description of totally geodesic foliation, Tôhoku Math. J. 38 (1986) 37-55. | MR 826763 | Zbl 0574.57012

[C2] L. Conlon, Variational completeness and K-transversal domains, J. Diff. Geom. 5 (1971) 135-147. | MR 295252 | Zbl 0213.48602

[C3] L. Conlon, A class of variationally complete representations, J. Diff. Geom. 7 (1972) 149-160. | MR 377954 | Zbl 0276.53038

[D] J. Dadok, Polar coordinates induced by actions of compact Lie groups, Trans. Amer. Math. Soc. 288 (1986) 125-137. | MR 773051 | Zbl 0565.22010

[H-S] A. Hafliger and E. Salem, Pseudogroupes d'holonomie des feuilletages riemanniens sur des variétés compactes 1-connexes, preprint (1986). | Zbl 0647.57019

[Mo] P. Molino, Riemannian Foliations, Progress in Math. 73. Birkhäuser (1988). | MR 932463 | Zbl 0633.53001

[M-P] P. Molino and M. Pierrot, Théorème de slice et holonomie des feuilletages riemanniens singuliers, Ann. Inst. Fourier, Tome XXXVII, fascicule 4 (1987) 207-223. | Numdam | MR 927398 | Zbl 0625.57016

[P-T] R.S. Palais and C.L. Terng, Critical point theory and submanifold geometry. Lecture notes in Math, no. 1353, Springer (1988). | MR 972503 | Zbl 0658.49001

[St] P. Stefan, Accessible sets, orbits and foliations with singularities, Proc. London Math. Soc. 29 (1974) 699-713. | MR 362395 | Zbl 0342.57015

[Su1] H. Sussmann, Orbits of families of vector fields and integrability of distribution, Trans. Amer. Math. Soc. 180 (1973) 171-188. | MR 321133 | Zbl 0274.58002

[Su2] H. Sussmann, A generalization of the closed subgroups theorem to quotients of arbitrary manifolds, J. Diff. Geom. 10 (1975) 151-166. | MR 426015 | Zbl 0342.58004

[Sz1] J. Szenthe, A generalization of the Weyl group, Acta Math. Hungar 41 (1983) 347-357. | MR 703746 | Zbl 0545.57014

[Sz2] J. Szenthe, Orthogonally transversal submanifolds and the generalizations of the Weyl group, Period Math. Hungar 15 (1984) 281-299. | MR 782429 | Zbl 0583.53035